# SDR KCSA2023120149

- Difficulty date: December 1, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 118,537 hours, 24,645 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE MAIN DOOR FORWARD EICAS MESSAGE APPEARED MOMENTARILY IN CRUISE. NO FIRE WAS DETECTED BY FLIGHT CREW. PERFORMED FIRE TEST GROUND TEST IAW B747-400 AMM 26-00-00. TEST PASS, NO DEFECTS NOTED.
